Title: Differentiation in P-minimal structures and a p-adic Local Monotonicity Theorem
Authors: Kuijpers, Tristan * ×
Leenknegt, Eva * #
Issue Date: Dec-2014
Publisher: Association for Symbolic Logic
Series Title: Journal of Symbolic Logic vol:79 issue:4 pages:1133-1147
ISSN: 0022-4812
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
differentiation_in_P-minimal_structures-Kuijpers-Leenknegt.pdf Published 298KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science